# SDR SWAA2021081208850

- Difficulty date: August 9, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 54,277 hours, 32,309 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Debonded
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARMRNT DOOR SKIN EDGE DISBOUNDED AREA AFT OF FWD HINGE MKD DOT / RESECURED DISBOUNDED AREA AT AFT OF FWD HINGE OF APU COMPARTMENT DOOR AS REF B737-700 SRM 51-40-02-0G-0 AMM 51-31-00-390-810
